Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the existence of strong travelling wave profiles to $ 2 \times2$ systems of viscous conservation laws

Author: Hiroki Ohwa
Journal: Quart. Appl. Math. 71 (2013), 283-288
MSC (2000): Primary 35L65; Secondary 35L45
DOI: https://doi.org/10.1090/S0033-569X-2012-01301-0
Published electronically: October 18, 2012
MathSciNet review: 3087423
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider strong travelling wave profiles for a class of $ 2\times 2$ viscous conservation laws. Our main assumption is that the product of nondiagonal elements within the Fŕechet derivative (Jacobian) of the flux is nonnegative. By using the regularization method improved by the author, we prove the existence of strong travelling wave profiles for those systems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L65, 35L45

Retrieve articles in all journals with MSC (2000): 35L65, 35L45

Additional Information

Hiroki Ohwa
Affiliation: Graduate School of Education, Waseda University, 1-6-1 Nishi-Waseda, Shinjuku-ku, Tokyo, 169-8050, Japan
Email: ohwa-hiroki@suou.waseda.jp

DOI: https://doi.org/10.1090/S0033-569X-2012-01301-0
Keywords: Viscous conservation, strong travelling wave profiles, existence, vanishing viscosity approach
Received by editor(s): June 11, 2011
Published electronically: October 18, 2012
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society